Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 536325, 4 pages
http://dx.doi.org/10.1155/2014/536325
Research Article

On Certain Matrices of Bernoulli Numbers

1The Institute of Applied Mathematics, College of Science, Northwest A&F University, Yangling, Shaanxi 712100, China
2Department of Financial Engineering and Actuarial Mathematics, Soochow University, 56 Kueiyang Street, Sec. 1, Taipei 100, Taiwan

Received 3 May 2014; Revised 16 July 2014; Accepted 24 July 2014; Published 5 August 2014

Academic Editor: Guo-Cheng Wu

Copyright © 2014 Ruiming Zhang and Li-Chen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Wikipedia, http://en.wikipedia.org/wiki/Bernoulli_number.
  3. R. Zhang, “On asymptotics of the {$q$}-exponential and {$q$}-gamma functions,” Journal of Mathematical Analysis and Applications, vol. 411, no. 2, pp. 522–529, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Tohidi and F. Toutounian, “Convergence analysis of Bernoulli matrix approach for one-dimensional matrix hyperbolic equations of the first order,” Computers & Mathematics with Applications, vol. 68, no. 1-2, pp. 1–12, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Toutounian, E. Tohidi, and S. Shateyi, “A collocation method based on the Bernoulli operational matrix for solving high-order linear complex differential equations in a rectangular domain,” Abstract and Applied Analysis, vol. 2013, Article ID 823098, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. Toutounian and E. Tohidi, “A new Bernoulli matrix method for solving second order linear partial differential equations with the convergence analysis,” Applied Mathematics and Computation, vol. 223, pp. 298–310, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, New York, NY, USA, 2nd edition, 1944. View at MathSciNet
  8. W. A. Al-Salam and L. Carlitz, “Some determinants of Bernoulli, Euler and related numbers,” Portugaliae Mathematica, vol. 18, pp. 91–99, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Krattenthaler, “Advanced determinant calculus,” Séminaire Lotharingien de Combinatoire, vol. 42, article B42q, 67 pages, 1999. View at Google Scholar · View at MathSciNet
  10. T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, New York, NY, USA, 1978. View at MathSciNet
  11. M. E. H. Ismail, Continuous and Discrete Orthogonal Polynomials, Cambridge University Press, Cambridge, UK, 2005.
  12. R. Zhang, “Sums of zeros for certain special functions,” Integral Transforms and Special Functions, vol. 21, no. 5-6, pp. 351–365, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. D. Elkies, “On the sums k=-(4k+1)-n,” The American Mathematical Monthly, vol. 110, no. 7, pp. 561–573, 2003. View at Publisher · View at Google Scholar · View at MathSciNet